# SDR 01FDEA00562

- Difficulty date: July 13, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, E, A

## Discrepancy

ENGINE FIRE NR 3 AFT T/O AT 100 FT.  FIRED BOTH BOTTLES.  *S/D*  REMOVED AND REPLACED NR 3 ENG PER WORK CARD 70T0501-03.  OK FOR SERVICE.
